# SDR SWIA202503180015

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tripler
- Condition: Gouged
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE TRIPLERS (FS621.00), LBL27.50,  LBL18.00,  LBL9.50, RBL9.50, RBL18.00, RBL27.50, RBL36.20 @ WL103.50 AND LBL9.50, RBL9.50 @ WL87.50 HAS GOUGES FROM CARGO LINER SCREWS.      (FILED CLOSED)    DRESSED DENT BACK ON PANEL 620ML AT WS139 IN REFERENCE WITH REO 601R-57-41-1185 REV -- DATED 2025-03-10 AND REO601R-51-00-309, REV.A DATED 2017/08/23. REFERENCE CP 29770106 FOR EDDY CURENT INSPECTION OF DISCREPANT AREA. COMPLETED FORM M-257. ADM# N856AS9316. MCI CREATED FOR REINSPECT AND PERMANENT REPAIR.  APPLIED YELLOW MARK. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
